Pacific Journal of Mathematics

Compact connected Lie groups acting on simply connected $4$-manifolds.

Hae Soo Oh

Article information

Source
Pacific J. Math., Volume 109, Number 2 (1983), 425-435.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720111

Mathematical Reviews number (MathSciNet)
MR721931

Zentralblatt MATH identifier
0548.57020

Subjects
Primary: 57S15: Compact Lie groups of differentiable transformations
Secondary: 57S25: Groups acting on specific manifolds

Citation

Oh, Hae Soo. Compact connected Lie groups acting on simply connected $4$-manifolds. Pacific J. Math. 109 (1983), no. 2, 425--435. https://projecteuclid.org/euclid.pjm/1102720111


Export citation

References

  • [A] J. F. Adams, Lectures on Lie Groups, W. A. Benjamin, (1969).
  • [B] G. E. Bredon, Introduction to Compact Transformation Groups, Academic Press, (1972).
  • [E] L. P. Eisenhart, Riemannian Geometry, Princeton University Press, (1949).
  • [F] R. Fintushel, Circle actions on simply connected 4-manifolds, Trans. Amer. Math. Soc, 230(1977), 147-171.
  • [F7] R. Fintushel, Classification of Circle Actions on A-Manifolds, Trans. Amer. Math. Soc, 242(1978), 377-390.
  • [Ma] L. N. Mann, Gaps in the Dimensions of Compact Transformation Groups, pro- ceedings of the conference on Transformation Groups, Springer-Verlag, (1967), 293-296.
  • [M-Z] D. Montgomery and L. Zippin, Topological Transformation Groups, Interscience Publishers, (1955).
  • [Mo] P. S. Mostert, On a compact Lie group acting on a manifold, Annals, of Math., 65 (1957), 447-455; Errata, Annals of Math., 66 (1957), 589, Math. Annalen, 167 (1966), 224.
  • [O-R] P. Orlik and F. Raymond, Actions of the torus on A-manifolds I, Trans. Amer. Math. Soc, 152 (1970), 531-559.
  • [P] J. Pak, Actions of the torus T" on (n + \)-manifolds M"+\Pacific J. Math., 44 (1973), 671-674.
  • [R] R. W. Richardson, Groups acting on the 4-sphere, Illinois J. Math., 5 (1961), 474-485.
  • [Wa] H. C. Wang, On Finsler spaces with completely integrable equations of killing, J. London Math. Soc, 22 (1947), 5-9.
  • [Wo] J. A. Wolf, Spaces of constant curvature, Publish or Perish, (1973).